# SDR VJ9800012

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 777-857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT FS 857 TO 777 FLOOR SUPPORT ALONG STR 26L CORROSION OUT OF LIMITS.  REMOVED DAMAGED SUPPORT SECTION AND REPLACED WITH A NEW SECTION IAW SRM 53-10-2.
